# SDR YENA20151022514

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 26,369 hours, 16,417 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND DOT 00345, FWD PAX DOOR LOWER BEAM CORRODED AT AFT GIRT BAR FITTING 6.5" AFT OF FRAME 18 AND LBL 47"; R & R FWD PAX DOOR LOWER BEAM. REF SRM 51-41-01, 51-41-02, 51-43-03, 51-43-04 AND AMM 20-10-01.
